# SDR USAABB03110

- Difficulty date: July 11, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXIT IDENTIFIER AT R3 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
